# SDR TRBA2008021

- Difficulty date: February 9, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N308AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 309
- Aircraft time: 27,468 hours, 30,976 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588014
- Part serial: 04140H5252
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O WINDSHIELD CRACKED AT 17,000 FT, CRUISING ALTITUDE, NO WINDSHIELD HEATER FAULT INDICATION.  REMOVED AND REPLACED WINDSHIELD IAW JIC 56-11-00.  PERFORMED OPT AND FUSELAGE PRESSURIZATION LEAK TEST IAW JIC 05-53-00.
